# SDR AALA20130723001

- Difficulty date: July 23, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 88,354 hours, 13,878 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CDG CREW REPORTED DURING CLIMB, SMOKE DETECTORS FROM LAVATORIES F1 & FS3 ACTIVATED. NO SMOKE, FIRE OR SMELL NOTED.  FLIGHT LANDED CDG WITHOUT INCIDENT.  ACCOMPLISHED LAVATORY SMOKE DETECTION & FIRE PROTECTION PROBLEM WITH NO FAULTS FOUND.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED).
